# SDR 97ZZZX200

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9244F
- Make and model: Hughes 369HS
- Aircraft serial: 350722S
- System (JASC): 6420 · Tail Rotor Head
- Part: Swashplate
- Part number: 369H1801
- Condition: Bushing Detached
- Location: T/R Head
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

VIBRATION FELT THROUGH T/R PEDALS, SPECIFICALLY LEFT PEDALS.  UPON INSPECTION, BUSHING AT INBOARD END OF T/R SWASHPLATE T-HEAD HAD COME OUT, SLID INBOARD ON T/R OUTPUT SHAFT AND DAMAGED T/R OUTPUT SHAFT SEAL.
